# SDR SWAA2024052283297

- Difficulty date: May 6, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 69,717 hours, 41,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINER LOWER SLIDE CENTER MOUNT POINT HAS FOAM MISSING<[01] REPLACED L1 DOOR LINER LOWER SLIDE CENTER MOUNT FOAM PER B737 SOPM20-50-12;[02] VERIFIED STEP 1
